Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 151, NWS Denver/Boulder, CO

August 16, 2010Morgan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 16, 2010, 3:35 PM MDT for Morgan County, Washington County, Colorado. It was in force for 12 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2010, 3:35 PM MDT (21:35 UTC)
Expired
Aug 16, 2010, 3:47 PM MDT
In force
12 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Morgan County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 99 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 3:54 PM MDTTORNADO1 Nnw Gary, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 2:34 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
874 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

344 
WUUS55 KBOU 162135
SVRBOU
COC087-121-162215-
/O.NEW.KBOU.SV.W.0151.100816T2135Z-100816T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
335 PM MDT MON AUG 16 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO
  EAST CENTRAL MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 415 PM MDT

* AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER       
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM          
  WAS LOCATED 6 MILES NORTH OF GARY...OR 13 MILES SOUTHEAST OF       
  FORT MORGAN...MOVING EAST AT 5 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4029 10340 4008 10342 4007 10362 4024 10372
TIME...MOT...LOC 2134Z 271DEG 5KT 4017 10358

$$


BAKER
1 follow-up statement
512 
WWUS55 KBOU 162147
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
347 PM MDT MON AUG 16 2010

COC087-121-162157-
/O.CAN.KBOU.SV.W.0151.000000T0000Z-100816T2215Z/
WASHINGTON CO-MORGAN CO-
347 PM MDT MON AUG 16 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORGAN AND WEST
CENTRAL WASHINGTON COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED CONSIDERABLY 
IN THE PAST SEVERAL MINUTES AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER.

LAT...LON 4029 10340 4008 10342 4007 10362 4024 10372
TIME...MOT...LOC 2147Z 271DEG 5KT 4017 10356

$$


BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:15 PM MDT, 20 minutes earlier.

Area forecast discussion, Aug 16, 3:15 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT MON AUG 16 2010

.SHORT TERM...SHORT WAVE OVER EASTERN UTAH AND WESTERN COLORADO WILL
MOVE EAST ACROSS THE STATE THIS AFTERNOON AND TONIGHT. AIRMASS IS
UNSTABLE OVER EASTERN COLORADO WITH CAPES 1000-2000 J/KG. THIS
COMBINED WITH THE LIFT FROM WAVE WILL PRODUCE SCATTERED TO NUMEROUS
STORMS THROUGH THIS EVENING. EVEN WITH A SLIGHT CAP THE LIFT FROM
THE WAVE SHOULD OVER COME IT. PLUS COOLING ALOFT WILL ERODE THE CAP.
ALREADY RECEIVED A FEW FUNNEL CLOUD REPORTS ALONG A BOUNDARY THAT
RUNS FROM MONUMENT TO AKRON WITH THE REPORTS NEAR DEER TRAIL. BEST
CHANCE FOR SEVERE STORMS WILL BE ALONG AND EAST OF THIS LINE. LOW
LEVEL SHEAR IS NOT THE GREATEST AND WOULD EXPECT ANY ADDITIONAL
FUNNEL CLOUDS OR TORNADOES TO FORM ALONG BOUNDARIES THAT SET UP.
MODELS INDICATING AN MCS WILL LIKELY FOR THIS EVENING OVER EASTERN
COLORADO. WENT WITH 80S POPS OVER THE EASTERN ZONES WITH 40S AND 50S
IN THE MOUNTAINS AND ALONG THE FRONT RANGE.

WITH THE WAVE PASSING OVERHEAD STILL COULD SEE A FEW SHOWERS AND
STORMS AFTER MIDNIGHT AND EVEN INTO TUESDAY MORNING OVER THE
NORTHEAST CORNER. AIRMASS WILL BE SLIGHTLY UNSTABLE TUESDAY
AFTERNOON WITH CAPES UP TO 500 J/KG. IT WILL BE DRIER TOMORROW WITH
DEW POINTS IN THE 40S. EXPECT THE ANY SHOWERS OR STORMS THAT DUE
FORM TO BE WEAK.

.LONG TERM...SUBSIDENCE ON THE BACKSIDE OF THE EXITING SHORTWAVE
WILL DISSIPATE SHOWERS AND THUNDERSTORMS FROM WEST TO EAST TUESDAY
NIGHT AND CLEAR SKIES. A RIDGE OF HIGH PRESSURE ALOFT WILL BE MOVING
EAST OVER THE STATE WEDNESDAY BRINGING A MOSTLY DRY AND WARM DAY.
TEMPERATURES SHOULD REACH BACK UP INTO THE 90S OVER THE PLAINS AND
IN THE UPPER 70S TO MID 80S OVER THE MOUNTAINS. DURING THE
AFTERNOON...FLOW ALOFT WILL BECOME SOUTHWESTERLY AS ANOTHER
SHORTWAVE TROUGH DIGS INTO THE NORTHERN GREAT BASIN. THIS WILL DRAW
SUBTROPICAL MOISTURE NORTHEAST OVER THE STATE TO INCREASE THE
CHANCES FOR SHOWERS AND STORMS...MAINLY OVER THE MOUNTAINS. DURING
THE EVENING...HAVE KEPT IN SLIGHT CHANCE POPS AS THE SHORTWAVE
TROUGH MOVES CLOSER INCREASING UPWARD QG VERTICAL MOTION. THE TROUGH
AXIS SHOULD PASS OVER NORTHEASTERN COLORADO RIGHT AROUND OR JUST
AFTER NOON...WITH SUBSIDENCE FOLLOWING CLOSE BEHIND. THE SCATTERED
SHOWERS AND THUNDERSTORMS WILL DISSIPATE UNDER THE SUBSIDENCE
THURSDAY EVENING. A VERY WEAK COOL FRONT WILL SLIDE SOUTH THURSDAY
NIGHT...HOWEVER RIGHT NOW NOT CONFIDENT ENOUGH ON STRENGTH SO HAVE
NOT INTRODUCED PATCHY FOG INTO THE GRIDS YET.
FOR FRIDAY THROUGH THE WEEKEND...ANOTHER RIDGE BUILDS IN OVER THE
SOUTHERN TIER OF THE US TO KEEP IN SEASONAL TEMPERATURES AND
SLIGHTLY DECREASE MOISTURE. HOWEVER THERE SHOULD BE JUST ENOUGH
MOISTURE IN TO KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN
THE FORECAST. BOTH GFS AND ECMWF ARE SHOWING THE NEXT NORTHWEST
PACIFIC TROUGH COMING ASHORE TO AFFECT THE STATE AS EARLY AS
MONDAY.  WILL INCREASE DIURNAL POPS SLIGHTLY AND COOL TEMPERATURES
SLIGHTLY TO ACCOUNT FOR THIS.

&&

.AVIATION...THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH 03Z WITH
THE BEST CHANCE FOR STORMS 23 TO 02Z. HEAVY RAIN...HAIL UP TO ONE
INCH AND WINDS TO 40 KNOTS WILL BE POSSIBLE WITH THE STORMS. WINDS
OUTSIDE OF THUNDERSTORMS WILL BE ON THE LIGHT SIDE.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

MEIER/KRIEDERMAN
Hazardous weather outlook, Aug 16, 10:36 AM MDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1036 AM MDT MON AUG 16 2010

COZ030>051-171200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1036 AM MDT MON AUG 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND BECOME MORE NUMEROUS
OVER THE PLAINS OF NORTHEAST COLORADO THIS EVENING AS AN UPPER LEVEL
TROUGH MOVES ACROSS THE AREA. A FEW OF THE STORMS MAY BECOME SEVERE
OVER NORTHEAST COLORADO WITH LARGE HAIL AND STRONG WINDS. IN
ADDITION SOME HEAVY RAINFALL WILL ALSO OCCUR OVER THE PLAINS WITH A
FEW INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY AND WEDNESDAY WILL HAVE VERY LITTLE CONVECTIVE ACTIVITY
COMPARED TO MONDAY AS AN UPPER RIDGE BUILDS OVERHEAD. ANOTHER
SHORTWAVE WEDNESDAY NIGHT THROUGH THURSDAY WILL INCREASE SHOWER AND
THUNDERSTORM COVERAGE...HOWEVER NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

MEIER/KRIEDERMAN

In the hours before

Special weather statement, Aug 16, 2:12 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
212 PM MDT MON AUG 16 2010

COZ036-041-046-162115-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET
CO-
212 PM MDT MON AUG 16 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTHERN ELBERT COUNTY
  SOUTHEASTERN DOUGLAS COUNTY

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 28 MILES EAST OF
KIOWA TO NEAR GREENLAND...OR ALONG A LINE EXTENDING FROM 20 MILES
NORTHWEST OF LIMON TO 20 MILES NORTH OF COLORADO SPRINGS...MOVING
EAST AT 20 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO KIOWA...
GREENLAND AND ELBERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF
PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF
SAFETY.

&&

LAT...LON 3946 10371 3913 10425 3913 10500 3947 10415
TIME...MOT...LOC 2012Z 270DEG 17KT 3946 10392 3915 10478

BAKER
Local storm report, Aug 16, 2:18 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
218 PM MDT MON AUG 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TORNADO          3 SW AGATE              39.44N 103.99W
08/16/2010                   ELBERT             CO   TRAINED SPOTTER

0157 PM     TORNADO          N DEER TRAIL            39.62N 104.04W
08/16/2010                   ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, Aug 16, 2:24 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT MON AUG 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TORNADO          3 SW AGATE              39.44N 103.99W
08/16/2010                   ELBERT             CO   TRAINED SPOTTER

0210 PM     HAIL             6 WNW AGATE             39.50N 104.05W
08/16/2010  M0.88 INCH       ELBERT             CO   TRAINED SPOTTER

0157 PM     TORNADO          N DEER TRAIL            39.62N 104.04W
08/16/2010                   ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Local storm report, Aug 16, 3:00 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT MON AUG 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TORNADO          3 SW AGATE              39.44N 103.99W
08/16/2010                   ELBERT             CO   TRAINED SPOTTER

0210 PM     HAIL             6 WNW AGATE             39.50N 104.05W
08/16/2010  M0.88 INCH       ELBERT             CO   TRAINED SPOTTER

0157 PM     TORNADO          2 NE DEER TRAIL         39.64N 104.02W
08/16/2010                   ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Special weather statement, Aug 16, 3:12 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
312 PM MDT MON AUG 16 2010

COZ046-162200-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
312 PM MDT MON AUG 16 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTH CENTRAL LINCOLN COUNTY
  NORTHEASTERN ELBERT COUNTY

AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO
AROUND 40 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHEAST OF CEDAR
POINT...OR 12 MILES NORTH OF LIMON...MOVING EAST AT 15 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO CEDAR POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM HAS A RECENT HISTORY OF PRODUCING WEAK SHORT-LIVED
FUNNELS.

THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF
PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF
SAFETY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR NORTHEASTERN COLORADO.

&&

LAT...LON 3956 10348 3925 10353 3930 10384 3956 10376
TIME...MOT...LOC 2110Z 281DEG 15KT 3943 10374

BAKER
Special weather statement, Aug 16, 3:25 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
325 PM MDT MON AUG 16 2010

COZ044-049-162215-
WASHINGTON COUNTY CO-MORGAN COUNTY CO-
325 PM MDT MON AUG 16 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  CENTRAL WASHINGTON COUNTY
  EAST CENTRAL MORGAN COUNTY

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING MARBLE TO PENNY SIZE HAIL...WIND
GUSTS TO AROUND 45 MPH AND BRIEF HEAVY RAINFALL. THIS STORM WAS
LOCATED 7 MILES NORTH OF GARY...OR 13 MILES SOUTHEAST OF FORT
MORGAN...MOVING EAST AT 10 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO MIDWAY AND
GARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR NORTHEASTERN COLORADO.

&&

LAT...LON 4031 10328 4001 10331 4009 10368 4024 10369
TIME...MOT...LOC 2124Z 271DEG 10KT 4017 10358

BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 8:05 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld40 min
Aug 15, 11:25 PM MDTSpecial Weather StatementBOUPark50 min
Aug 15, 11:51 PM MDTAreal Flood AdvisoryBOUDouglas, Jefferson84 min
Aug 16, 1:55 PM MDTSpecial Weather StatementBOULarimer35 min
Aug 16, 1:55 PM MDTTornado WarningBOUArapahoe41 min
Aug 16, 2:04 PM MDTTornado WarningBOUElbert41 min
Aug 16, 2:12 PM MDTSpecial Weather StatementBOUElbert63 min
Aug 16, 3:12 PM MDTSpecial Weather StatementBOUElbert48 min
Aug 16, 3:25 PM MDTSpecial Weather StatementBOUMorgan50 min
Aug 16, 3:57 PM MDTTornado WarningBOUMorgan33 min
Aug 16, 4:25 PM MDTTornado WarningBOULogan, Morgan, Weld29 min
Aug 16, 4:58 PM MDTSpecial Weather StatementBOULogan62 min
Aug 16, 5:39 PM MDTAreal Flood AdvisoryBOULogan81 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.